MathSciNet Relay Station
MathSciNet bibliographic data
MR2000586 39A10
Baštinec, J.; Diblík, J. Asymptotic formulae for a particular solution of linear nonhomogeneous discrete equations. Advances in difference equations, IV. Comput. Math. Appl. 45 (2003), no. 6-9, 1163–1169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement